Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,
My wife was taken off lithium four years ago. Now she is back on it since a year and a half ago. I don't think it is suiting her at all. She is also on epilim, rivotril and serequel. A few years ago she was on tegretol with the epilim and also risperdal and she stabilised after being very unwell and elated for months. Now she is rapid cycling for over a year and she is not doing well at all. Do you think that if she was taken off the lithium and put back on tegretol with the epilim ,serequel and rivotril that she would do better. Also, is serequel similar in its effect to risperdal. And, I don't mean is it an anti psychotic. I know what they are. Thanking you.
Yours gratefully,
Matthew Daly. %-)

Loading...

Yes, although seroquel and risperdal are both atypical antipsychotic, they work differently and produce different side effects.

For example, Risperidone is known to cause problems with motor functions like abnormal movements and muscle twitching as well as sexual problems while seroquel doesn’t cause such side effects but certainly makes you incredibly sleepy.

If your wife hasn’t responded to the lithium, epilim, rivotril and serequel mix, she should certainly be revaluated and prescribed something else. When was the last time she had an appointment with her doctor? Is he tracking her condition?

What are drugs for than to stabilize the condition? Rapid cycling and elated moods aren’t good for anybody.
It is very hard to say which drug would work and which combo is appropriate but as it’s been over a year, I think you should contact her doc again. If you are not satisfied with this doctor’s interest in your wife’s condition, you should then look for another one.
Reply

Loading...

I am using serequel for bipolar disorder and have extreme panic attacks that come out of nowhere usually 30 minutes after i take it and it doesn't help with on set anxiety attacks I feel nervous and scared all the time any advice?
Reply

Loading...

I just got put on seraquel a little over a week ago and am experiencing tons of panick attacks as well.Its a scary and awful feeling to get a rapid heartbeat out of nowhere.So yesterday i went back to my doc and he put me on symyax and im going to start it tonite so i will keep u psted but i have to say everyone responds differently to the same meds so even if it helps me to get away from seraquel and take symyax and it takes the panick attacks away 4 me it may or may not do the same 4 u but definately will let u know.In the meantime talk to whoever prescribed u serquel and see if u need a med cange as well cuz nobody should have to feel so skiddish and out of control 4 no reason.Good luck!!
Reply

Loading...

I was put onto Serequel partly because of my manic episodes and deep mood drops.. I've found no side effects with it, but some break through anxiety. My Pdoc started me at 12.5, morn and aft, and 25 mgs at night.
I am withdrawing from Cymbalta, and she has upped me to 25mgs 3x a day. The SNRI has really messed with me even on being on it for a month (prescribed to me by my GP and which cause me to go into hospital)
I was told that Lithium would actually be harmful to me because I am rapid cycling atypical BP2, and there is no evidence to show it helps but can worsen my symptoms.
I don't care if Serequel is an anti psychotic, it works, thankfully my Pdoc explained it works as an anti psychotic only in very high doses.. that put me at ease.
Reply

Loading...